# SDR DALA2024062606518

- Difficulty date: June 26, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 63,737 hours, 45,504 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizonal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED WORKING STEP 12 OF CARD 5530-01048-02 (AD 2018-10-08) WHILE PERFORMING OPEN HOLE HFEC. RH STAB L/E CRACK INDICATION IN SKIN LAYER ONLY. COMPLIED WITH N/R CARD 001 AND ER/A 619015-14AD REV ORIGINAL SECTION I PERMANENT REPAIR.
